UV-light induced radiation recall dermatitis after a chemoradiotherapy organ preservation protocol.
Аннотация
This case report documents a UV-light-induced recall phenomenon and reviews the medical literature. In this patient, we observed a severe recall phenomenon precipitated by an extensive sunlight exposure after a chemoradiotherapy organ preservation protocol. Radiation recall phenomenon is a rare but well-described phenomenon, without clear radiation or drug-specific characteristics. In the medical literature, radiation recall following UV-sunlight exposure seems to be an exceptional event. The etiology remains unknown but could involve local hypersensitivity through a non-immune activation of inflammatory pathways. Due to the increasing number of patients with head and neck malignancies managed with induction chemotherapy and/or chemoradiation organ preservation protocols, the otorhinolaryngologist--head and neck surgeons as well as the radiation therapist should become aware and familiar with this phenomenon.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.